# SDR RAIA201903060011

- Difficulty date: March 6, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 14521718007
- Condition: Corroded
- Location: Fuselage
- Part time: 41,291 hours, 25,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM I/B LOWER RAMP ANGLE SUPPORT HAS LIGHT CORROSION BETWEEN FR 19 & 20. REMOVED LT OMEGA BEAM I/B LWR RAMP SUPPORT ANGLE @ FR 19. REMOVED AND REPLACED LWR RAMP SUPPORT ANGLE AT FR 19-20.
